# SDR DALA14020649212

- Difficulty date: March 31, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAD SEVERAL AREAS WITH CORROSION AT RBL 46 BETWEEN BS 200-579.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 53-40-01, 51-10-03 AND 51-10-00.
